본문 바로가기
KERD
논문KCI 등재

Stevens-Johnson Syndrome Induced by Carbamazepine Treatment in a Patient Who Previously Had Carbamazepine Induced Pruritus - A Case Report -

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

초록

Stevens-Johnson syndrome (SJS) is a rare but life-threatening skin reaction disease and carbamazepine is one of its most common causes. We report a case of SJS secondary to carbamazepine in a patient with previous pruritus due to carbamazepine which was given for treatment of trigeminal neuralgia. We would like to caution all providers that carbamazepine readministration should be avoided in the patient with a previous history of SJS or adverse skin reaction. In addition, we strongly recommend gradual titration when initiating treatment with carbamazepine.

Abstract

Stevens-Johnson syndrome (SJS) is a rare but life-threatening skin reaction disease and carbamazepine is one of its most common causes. We report a case of SJS secondary to carbamazepine in a patient with previous pruritus due to carbamazepine which was given for treatment of trigeminal neuralgia. We would like to caution all providers that carbamazepine readministration should be avoided in the patient with a previous history of SJS or adverse skin reaction. In addition, we strongly recommend gradual titration when initiating treatment with carbamazepine.

참고문헌 (13)

  1. Auquier-Dunant A, "Correlations between clinical patterns and causes of erythema multiforme majus, Stevens- Johnson syndrome, and toxic epidermal necrolysis: results of an international prospective study", Arch Dermatol, 138, pp.1019~1024 (2002)
  2. Mockenhaupt M, "Risk of Stevens-Johnson syndrome and toxic epidermal necrolysis in new users of antiepileptics", Neurology, 64, pp.1134~1138 (2005)
  3. Paul C, "Apoptosis as a mechanism of keratinocyte death in toxic epidermal necrolysis", Br J Dermatol, 134, pp.710~714 (1996)
  4. Leeder JS, "Mechanisms of idiosyncratic hypersensitivity reactions to antiepileptic drugs", Epilepsia, 39(Suppl 7), pp.S8~S16 (1998)
  5. Tennis P, "Risk of serious cutaneous disorders after initiation of use of phenytoin, carbamazepine, or sodium valproate: a record linkage study", Neurology, 49, pp.542~546 (1997)
  6. Larsen A, "Trigeminal neuralgia: diagnosis and medical and surgical management", JAAPA, 24, pp.20~25 (2011)
  7. Letko E, "Stevens-Johnson syndrome and toxic epidermal necrolysis: a review of the literature", Ann Allergy Asthma Immunol, 94, pp.419~436 (2005)
  8. Devi K, "Carbamazepine--the commonest cause of toxic epidermal necrolysis and Stevens-Johnson syndrome: a study of 7 years", Indian J Dermatol Venereol Leprol, 71, pp.325~328 (2005)
  9. Mockenhaupt M, "Stevens-Johnson syndrome and toxic epidermal necrolysis: assessment of medication risks with emphasis on recently marketed drugs. The EuroSCAR- study", J Invest Dermatol, 128, pp.35~44 (2008)
  10. Wu Y, "Activation of T cells by carbamazepine and carbamazepine metabolites", J Allergy Clin Immunol, 118, pp.233~241 (2006)
  11. Roujeau JC, "Severe adverse cutaneous reactions to drugs", N Engl J Med, 331, pp.1272~1285 (1994)
  12. Huang LY, "Fatal toxic epidermal necrolysis induced by carbamazepine treatment in a patient who previously had carbamazepine- induced Stevens-Johnson syndrome", J Formos Med Assoc, 106, pp.1032~1037 (2007)
  13. Halevy S, "Allopurinol is the most common cause of Stevens-Johnson syndrome and toxic epidermal necrolysis in Europe and Israel", J Am Acad Dermatol, 58, pp.25~32 (2008)

이 간행물의 다른 논문 (19건)